Using majorization, we find lower bounds for the geometric–arithmetic index of graphs containing either pendant or fully connected vertices.

Bianchi, M., Cornaro, A., Luis Palacios, J., Torriero, A., Lower bounds for the geometric–arithmetic index of graphs with pendant and fully connected vertices, <<DISCRETE APPLIED MATHEMATICS>>, 2019; 257 (257): 53-59. [doi:10.1016/j.dam.2018.10.024] [http://hdl.handle.net/10807/129110]

Lower bounds for the geometric–arithmetic index of graphs with pendant and fully connected vertices

Bianchi, Monica;Cornaro, Alessandra;Torriero, Anna
2019

Abstract

Using majorization, we find lower bounds for the geometric–arithmetic index of graphs containing either pendant or fully connected vertices.
Inglese
Bianchi, M., Cornaro, A., Luis Palacios, J., Torriero, A., Lower bounds for the geometric–arithmetic index of graphs with pendant and fully connected vertices, <<DISCRETE APPLIED MATHEMATICS>>, 2019; 257 (257): 53-59. [doi:10.1016/j.dam.2018.10.024] [http://hdl.handle.net/10807/129110]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/129110
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact